Time-periodic solutions of the Einsteins field equations III: physical singularities

DeXing Kong Kefeng Liu Ming Shen

Mathematical Physics mathscidoc:1912.43089

Science China Mathematics, 54, (1), 23-33
In this paper we construct a new time-periodic solution of the vacuum Einsteins field equations, this solution possesses physical singularities, i.e., the norm of the solutions Riemann curvature tensor takes the infinity at some points. We show that this solution is intrinsically time-periodic and describes a time-periodic universe with the time-periodic physical singularity. By calculating the Weyl scalars of this solution, we investigate new physical phenomena and analyze new singularities for this universal model.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:14:57 uploaded by Kefeng_Liu ] [ 457 downloads ] [ 0 comments ]
@inproceedings{dexingtime-periodic,
  title={Time-periodic solutions of the Einsteins field equations III: physical singularities},
  author={DeXing Kong, Kefeng Liu, and Ming Shen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111457415598649},
  booktitle={Science China Mathematics},
  volume={54},
  number={1},
  pages={23-33},
}
DeXing Kong, Kefeng Liu, and Ming Shen. Time-periodic solutions of the Einsteins field equations III: physical singularities. Vol. 54. In Science China Mathematics. pp.23-33. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111457415598649.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved